# SDR SWAA2021081807731

- Difficulty date: August 11, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 16,496 hours, 7,280 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 AFT STRUT FAIRING CRACKED ON AFT INBD FITTINGSTOPPED DRILLED CRACK ON #2 AFT STRUT FAIRING ON AFT INBD FITTING PER EA 20-154-01348 INSPECTOR: E40330ACCOMPLISH OPTION 1 OR OPTION 2. OPTION 1: PERFORM 737-800 SRM 54-50-70-2R-6; REPAIR 6 TO REPAIR THE CRACKED FLANGE IF ALL OTHER CRITERIA OF 737-800 SRM 54-50-70-2R-6; REPAIR 6 CAB BE MET. OPTION 2: REPLACE AFT FAIRING TRAILING EDGE ASSY. (P/N: 313A2752-1) OR THE REPLACEMENT PANEL (P/N: 313A2752-2).PERMANENT ACTION REQUIRED. / AFT STRUT FAIRING REPLACED. REFERENCE SA-M 767 H13905; M/M 54-52-04 AND SRM 51-40-02
